Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    devistate is offline Junior Member
    Join Date
    Dec 2001
    Posts
    93

    fort dodge EQ????

    What do you guys think of Fort Dodge Equpoise?????

    I have a 50ml bottle of it. (1ml/50mgs) I had to stop using it after my 3rd shot because I got so sick. I had a terrible sore throat, sore chest/lungs?!?, and I lossed my voice. I am planning on taking 100mgs every other day for 10 weeks but I am scared this might happen again. Is this type of sickness normall with this type of EQ????

    Thanks GUYS!

  2. #2
    Pheedno is offline Respected Member
    Join Date
    Apr 2002
    Location
    Miller's Crossing
    Posts
    6,282
    I hope not. Thats what I have for my first cycle starting in a couple of weeks.
    Bump for some opinions

  3. #3
    devistate is offline Junior Member
    Join Date
    Dec 2001
    Posts
    93
    Bump!

  4. #4
    Shredz is offline Respected Member
    Join Date
    Nov 2001
    Location
    The Rink!!
    Posts
    3,169
    Haven't heard of anyone getting sick of fort dodge EQ. Just think is was a matter of circumstance.

  5. #5
    PaPaPumP's Avatar
    PaPaPumP is offline Retired Moderator
    Join Date
    Dec 1969
    Location
    Outside your bedroom wind
    Posts
    4,470
    Never heard problems, for people that don't like the mexi-vet 200mg eq's...that's usually what people go with. Take a break from it, and then try again...I think you just got sick, and if it has anything to do with the EQ I will be very surprised.

  6. #6
    devistate is offline Junior Member
    Join Date
    Dec 2001
    Posts
    93
    thanks guys!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •